Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 2, 2015, 5:07 AM EDT for Talbot County, Maryland. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 5:07 AM EDT (09:07 UTC)
- Expired
- Jul 2, 2015, 5:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
377
WWUS81 KPHI 020907
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT THU JUL 2 2015
MDZ015-019-020945-
QUEEN ANNE'S-TALBOT-QUEEN ANNE'S-TALBOT-
507 AM EDT THU JUL 2 2015
...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWESTERN
QUEEN ANNE'S...SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...
AT 506 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DUNKIRK TO NEAR FLAG HARBOR TO TAYLORS ISLAND TO
13 MILES EAST OF CHESAPEAKE RANCH ESTATES...AND MOVING NORTHEAST AT
30 MPH.
HEAVY RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. UP TO HALF AN INCH OF RAIN MAY FALL WITHIN
AN HOUR. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3890 7629 3889 7628 3879 7620 3879 7619
3891 7621 3896 7631 3884 7637 3885 7638
3902 7632 3878 7596 3857 7602 3868 7621
3876 7622 3871 7628 3878 7629 3876 7632
3867 7634 3868 7634 3876 7638
TIME...MOT...LOC 0906Z 218DEG 24KT 3865 7664 3851 7648 3847 7634 3831
7617
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 2, 4:03 AM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 2, 4:03 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT THU JUL 2 2015 .SYNOPSIS... A COLD FRONT WILL STALL TO THE SOUTH OF OUR FORECAST AREA WHILE A WEAK LOW PRESSURE WAVE MOVES ALONG IT TODAY. A HIGH PRESSURE SYSTEM WILL SLIDE ACROSS NEW YORK STATE AND NEW ENGLAND TONIGHT AND FRIDAY AS ANOTHER STRONGER WAVE OF LOW PRESSURE FOLLOWS IN TANDEM SOUTH OF OUR FORECAST AREA. AS ANOTHER HIGH PRESSURE SYSTEM BUILDS INTO THE GREAT LAKES OVER THE WEEKEND, THE FRONTAL BOUNDARY IS EXPECTED TO SAG FARTHER TO THE SOUTH. THE HIGH PRESSURE SYSTEM SHOULD PASS ACROSS THE FORECAST AREA ON MONDAY. THEN A COLD FRONT FROM THE NORTHERN PLAINS SHOULD REACH THE EASTERN GREAT LAKES BY WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE COLD FRONT WILL CONTINUE TO SLOWLY SLIDE SOUTH THIS MORNING, BEFORE STALLING OUT JUST TO OUR SOUTH. AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE BOUNDARY TO OUR SOUTH DURING THE AFTERNOON AND SHOULD STAY SOUTH OF THE AREA, BUT WE WILL REMAIN ON THE NORTHERN EDGE. A COUPLE OF SHORT WAVE/VORTICITY IMPULSES WILL SLIDE ACROSS OUR SOUTHERN AREAS THROUGH THE DAY WHICH SHOULD ALLOW SHOWERS TO DEVELOP ACROSS PORTIONS OF THE AREA, ESPECIALLY SOUTHERN NEW JERSEY AND THE DELMARVA. THERE IS NOT A SIGNIFICANT AMOUNT OF INSTABILITY, BUT THERE SHOULD BE ENOUGH TO ALLOW FOR ISOLATED/SCATTERED THUNDERSTORMS TO DEVELOP DURING TODAY AS WELL. PW VALUES INCREASE TO 1.5-2.0 INCHES, SO ANY SHOWERS/THUNDERSTORMS WILL BE PRETTY EFFICIENT RAIN PRODUCERS. ALTHOUGH THERE IS A FAIR AMOUNT OF SHEAR, DUE TO THE LIMITED INSTABILITY, WE DO NOT EXPECT MUCH/IF ANY SEVERE WEATHER, ALTHOUGH ANY THUNDERSTORMS COULD PRODUCE GUSTY WINDS. HIGHS ARE A BLEND OF MAV/MET MOS, MOSGUIDE, AND BLENDED 925 MB ECMWF TEMPERATURES. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... THE FRONT REMAINS STALLED OUT TO OUR SOUTH TONIGHT, WHILE THE LOW PRESSURE THAT DEVELOPS DURING THE DAY MOVES EASTWARD ALONG THE FRONT AND PASSES OFFSHORE OVERNIGHT. THERE REMAINS A COUPLE OF SHORT WAVE/VORTICITY IMPULSES THAT WILL MOVE ACROSS THE AREA OVERNIGHT WHICH SHOULD CONTINUE TO ALLOW SCATTERED SHOWERS TO DEVELOP ACROSS PORTIONS OF THE AREA, MAINLY SOUTHERN NEW JERSEY AND THE DELMARVA. INSTABILITY WANES EVEN MORE OVERNIGHT, BUT WE WILL KEEP ISOLATED THUNDER IN THE FORECAST AS THERE MAY STILL BE SOME RUMBLES OF THUNDER THROUGH THE NIGHT. LOWS ARE A BLEND OF MAV/MET MOS AND MOSGUIDE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE WRF-NMMB INITIALIZED BETTER IN THE EAST, WHILE THE GFS INITIALIZED BETTER IN THE WEST AT 500MB. AT 850MB THE WRF-NMMB WAS OVERALL BETTER WHILE IT WAS EQUAL BILLING AT 925MB. DP/DT THE RIDGE OUT WEST CONTINUES TO VERIFY STRONGER WITH OVERALL MORE AMPLITUDE TO THE 500MB FLOW. CONVERSELY THE DP/DT ON THE FRIDAY SFC WAVE ON THE GFS WAS WEAKER. THERE IS SLIGHTLY CLOSER MODELING CONSENSUS WITH THE LATE WEEK SYSTEM. THERE IS STILL A WAY TO GO AS TO WHEN, BUT NONE OF THE MODELS ARE DRY IN THIS PERIOD. APPLYING A CORRECTION FACTOR OF TIMING, THE ECMWF APPEARS TOO SLOW GIVEN THAT NEARLY ALL OF THE PLAYERS ARE ALREADY IN THE CONUS. THE GFS APPEARS TOO FAST GIVEN THE HIGHER VERIFYING AMPLITUDE FLOW, WHILE THE WRF-NMMB MAY BE SHOWING ITS NORTHWARD BIAS. ITS NOW THE FURTHEST NORTH MODEL. PMDHMD SUGGESTS A GFS/ECMWF BLEND WHICH WE ARE FOLLOWING TO IRON SOME OF THE DIFFERENCES. THE LATITUDINAL EXTENT HAS IMPLICATIONS AS THERE WILL BE SOME HEAVY RAIN CLOSER TO THE WAVE TRAIN. THUS ON FRIDAY WE SLOWED THE GFS SOLUTION DOWN BY ABOUT 6 HOURS WHICH IS A BEST FIT TIMING. THUNDER WAS CLOSE TO PREDICTED 925MB AND 850MB INSTABILITY ALOFT (SFC BASED CAPE NOT MUCH AT ALL) AND NEAR SWODY2 DELINEATION. BECAUSE OF THE SLOWER ARRIVAL OF PCPN, MAX TEMPS ARE HIGHER THAN GFS MOS. FRIDAY NIGHT, GREATEST NORTHWESTWARD EXTENT OF PCPN CHANCES IN OUR CWA. MENTION OF THUNDER WAS ONLY KEPT WELL SOUTH AGAIN FOLLOWING SHOWALTER AND 925MB GUIDANCE. FOR SATURDAY WE KEPT CHANCE POPS IN MOST OF OUR CWA AS A TIMING HEDGE OF THE DEPARTING SFC LOW IN THE MORNING. ALSO BECAUSE OF THE SHORT WAVE IN THE ALBEIT FLATTENING 500MB FLOW FOR THE AFTERNOON. UNLESS ALL MODEL TIMING IS TOO SLOW, THE DAY IN GENERAL SHOULD BE IMPROVING AS IT GOES ALONG. THE ONSHORE FLOW WOULD KEEP COASTAL AREAS CLOUDIER LONGER. THEN THE HOLIDAY WEEKEND IS EXPECTED TO IMPROVE SATURDAY NIGHT AND SUNDAY AS THE WAVE MOVES OFFSHORE AND A HIGH PRESSURE SYSTEM BUILDS IN FROM THE GREAT LAKES. THE SAME FOR MONDAY AS THE HIGH DRIFTS ACROSS OUR CWA. FOR THE REST OF THE LONG TERM, NOT MUCH CHANGE. OLD BOUNDARIES NEVER SEEM TO GO AWAY IN THE SUMMER AND THE ECMWF IN PARTICULAR BRINGS IT NORTHWARD ON TUESDAY. MEANWHILE, A COLD FRONT SHOULD COME CLOSE ENOUGH TO US FROM THE GREAT LAKES TO BRING A SECOND SOURCE OF THUNDERSTORMS FOR WEDNESDAY. TEMPERATURES AT THE START OF THE HOLIDAY WEEKEND SHOULD AVERAGE BELOW NORMAL. THIS CHANGES STARTING WITH THE DAYTIME HIGHS ON SUNDAY AS THEY SHOULD BE AT OR ABOVE NORMAL FOR THE REST OF THE LONG TERM. GIVEN WE REMAIN IN THE WESTERLIES, WHILE WARM, IT DOES NOT LOOK OPPRESSIVELY HOT OR VERY HUMID. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. PATCHY MIST/FOG IS DEVELOPING AT MANY AIRPORTS EARLY THIS MORNING, REDUCING VSBYS TO MVFR RANGE, WITH SOME IFR. THIS SHOULD BURN OFF AFTER SUNRISE, AND LEAD TO VFR CONDITIONS FOR THE REST OF THE DAY. SCATTERED SHOWERS ARE EXPECTED TO DEVELOP ACROSS SOUTHERN NEW JERSEY AND THE DELMARVA TODAY. IT IS POSSIBLE AN ISOLATED THUNDERSTORM MAY DEVELOP AS WELL, BUT FOR NOW WE'VE ONLY INCLUDED SHRA IN THE TAFS FOR ACY/MIV. ANY SHOWERS/THUNDERSTORMS THAT DO AFFECT A TAF SITE COULD TEMPORARILY REDUCE VSBYS/CIGS, BUT WE HAVE NOT INCLUDED THE LOWER CONDITIONS AT THIS TIME. WINDS EARLY THIS MORNING ARE GENERALLY LIGHT AND VARIABLE/CALM AND SHOULD REMAIN SO THROUGH MUCH OF THE MORNING. ONCE THE WIND PICKS UP A DIRECTION, TAFS ACROSS THE WEST SHOULD HAVE MORE OF A WEST- SOUTHWEST WIND, WHILE TAFS ACROSS THE EAST SHOULD HAVE MORE OF AN EAST-SOUTHEAST WIND, AND THE CENTRAL TAF SITES SHOULD HAVE MORE OF A SOUTH-SOUTHWEST WIND. MORE MIST/FOG IS EXPECTED TO DEVELOP AGAIN OVERNIGHT TONIGHT INTO FRIDAY MORNING AS WINDS SHOULD BECOME LIGHT AND VARIABLE/CALM AGAIN. OUTLOOK... FRIDAY...VFR CONDITIONS NORTHERN AIRPORTS/TERMINALS, POSSIBLY BECOMING MVFR SOUTHERN AIRPORTS AND TERMINALS. FRIDAY NIGHT AND SATURDAY...GREATEST LIKELIHOOD FOR SUB VFR CONDITIONS, ESPECIALLY FOR AIRPORTS AND TERMINALS CLOSER TO THE COAST AND IN DELMARVA. IMPROVEMENT AS THE DAY CONTINUES SATURDAY. SATURDAY NIGHT THROUGH MONDAY...PRIMARILY VFR CONDITIONS EXPECTED. && .MARINE... THE COLD FRONT WILL CONTINUE TO SLOWLY SAG TO OUR SOUTH THIS MORNING, BEFORE STALLING OUT THROUGH TONIGHT. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS, AND SEAS SHOULD REMAIN BELOW ADVISORY LEVELS AS WELL AT 3-4 FEET. OUTLOOK... FRIDAY THROUGH SATURDAY...PENDING THE STRENGTH OF THE LOW PRESSURE SYSTEM ON THE STALLED FRONT, SMALL CRAFT ADVISORY CONDITIONS COULD OCCUR ON THE OCEAN WATERS. HIGHER CHANCES SOUTHERN WATERS. SATURDAY NIGHT THROUGH MONDAY...SUB SMALL CRAFT ADVISORY CONDITIONS EXPECTED. CONFIDENCE INCREASES SUNDAY INTO MONDAY. && .TIDES/COASTAL FLOODING... THE ONSHORE FLOW COMBINING WITH RATHER ROBUST SPRING TIDES FOLLOWING THE FULL MOON MIGHT CAUSE MINOR TIDAL FLOODING WITH THE EVENING HIGH TIDE CYCLES ON FRIDAY (THE MORE LIKELY ONE) AND SATURDAY. THIS WILL DEPEND ON THE STRENGTH OF THE DEPARTING WAVES OF LOW PRESSURE. && .RIP CURRENTS... THE COMBINATION OF AN ONSHORE FLOW AND THE FULL MOON IS EXPECTED TO INCREASE THE STRENGTH OF RIP CURRENTS ON FRIDAY AND SATURDAY, BEFORE CONDITIONS IMPROVE ON SUNDAY. WE THINK THAT ONE OR BOTH DAYS COULD REACH MODERATE RISK LEVELS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/O'HARA NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GIGI AVIATION...GIGI/ROBERTSON MARINE...GIGI/ROBERTSON TIDES/COASTAL FLOODING... RIP CURRENTS...
Hazardous weather outlook, Jul 2, 4:57 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 457 AM EDT THU JUL 2 2015 DEZ001-MDZ008-NJZ001-007>010-012-013-015>020-027-PAZ054-055-060>062- 070-071-101>106-030900- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 457 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-030900- EASTERN MONMOUTH-COASTAL OCEAN- 457 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE CHANCE FOR STRONGER RIP CURRENTS TO OCCUR ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ021>023-030900- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- ATLANTIC-CAPE MAY- 457 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE SOME LOCALLY HEAVY DOWNPOURS INTO THIS EVENING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS WAVES OF LOW PRESSURE MOVE SOUTHEAST OF THE REGION, THERE IS THE CHANCE FOR HEAVY RAIN PRIMARILY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-030900- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 457 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE SOME LOCALLY HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS WAVES OF LOW PRESSURE MOVE SOUTHEAST OF THE REGION, THERE IS THE CHANCE FOR HEAVY RAIN PRIMARILY FRIDAY AND FRIDAY NIGHT. THERE IS ALSO THE CHANCE FOR STRONGER RIP CURRENTS TO OCCUR ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-030900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 457 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 11:29 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT WED JUL 1 2015
MDZ019-020-020430-
TALBOT-CAROLINE-TALBOT-
1129 PM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND TALBOT
COUNTIES...
AT 1129 PM EDT...A STRONG THUNDERSTORM WAS NEAR TILGHMAN ISLAND...OR
10 MILES EAST OF CHESAPEAKE BEACH...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...FEDERALSBURG...TRAPPE...ST. MICHAELS...PRESTON...
OXFORD...CHOPTANK...HARMONY...TANYARD...AGNER...WINDYHILL...TILGHMAN
ISLAND...MATTHEWS...HAMBLETON AND CORDOVA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3875 7634 3880 7631 3881 7622 3878 7621
3882 7617 3888 7575 3866 7573 3870 7590
3857 7604 3868 7617 3868 7621 3876 7622
3872 7630 3878 7629 3867 7634 3873 7633
3876 7638
TIME...MOT...LOC 0329Z 267DEG 34KT 3870 7634Local storm report, Jul 1, 11:44 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/01/2015 M40 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1500539
STAFFSpecial weather statement, Jul 2, 12:28 AM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT THU JUL 2 2015
DEZ002-003-MDZ019-020-020530-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
1228 AM EDT THU JUL 2 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHERN CAROLINE AND EAST CENTRAL TALBOT
COUNTIES...
AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PRESTON...OR NEAR
HURLOCK...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...BRIDGEVILLE...PRESTON...WINDYHILL...CHOPTANK...
HARMONY...ANDREWSVILLE...TANYARD...SMITHVILLE...AGNER AND GREENWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3876 7604 3895 7563 3870 7549 3865 7572
3869 7577 3868 7580 3870 7580 3871 7584
3870 7590 3868 7593 3868 7594 3864 7597
TIME...MOT...LOC 0427Z 256DEG 24KT 3871 7591Special weather statement, Jul 2, 5:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT THU JUL 2 2015
MDZ015-019-020945-
QUEEN ANNE'S-TALBOT-QUEEN ANNE'S-TALBOT-
507 AM EDT THU JUL 2 2015
...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWESTERN
QUEEN ANNE'S...SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...
AT 506 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DUNKIRK TO NEAR FLAG HARBOR TO TAYLORS ISLAND TO
13 MILES EAST OF CHESAPEAKE RANCH ESTATES...AND MOVING NORTHEAST AT
30 MPH.
HEAVY RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. UP TO HALF AN INCH OF RAIN MAY FALL WITHIN
AN HOUR. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3890 7629 3889 7628 3879 7620 3879 7619
3891 7621 3896 7631 3884 7637 3885 7638
3902 7632 3878 7596 3857 7602 3868 7621
3876 7622 3871 7628 3878 7629 3876 7632
3867 7634 3868 7634 3876 7638
TIME...MOT...LOC 0906Z 218DEG 24KT 3865 7664 3851 7648 3847 7634 3831
7617The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:19 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 116 min |
| Jul 1, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 2, 10:37 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 2, 11:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 2, 11:57 AM EDT | Special Marine Warning | PHI | 33 min | |
| Jul 1, 9:16 PM EDT | Special Weather Statement | PHI | Talbot | 44 min |
| Jul 1, 9:42 PM EDT | Special Weather Statement | PHI | Talbot | 33 min |
| Jul 1, 11:29 PM EDT | Special Weather Statement | PHI | Talbot | 61 min |
| Jul 1, 11:40 PM EDT | Areal Flood Advisory | PHI | Talbot | 3 hr |
| Jul 2, 12:28 AM EDT | Special Weather Statement | PHI | Caroline | 62 min |
| Jul 2, 5:54 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 21 min |
| Jul 2, 10:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 2, 10:28 AM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| Jul 2, 11:24 AM EDT | Special Weather Statement | PHI | Sussex | 66 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.